# SDR AALA202312068664

- Difficulty date: September 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLIGHT DECK WINDSHIELD CENTER POST RIGHT HAND SIDE WINDSHIELD FRAME UPPER RADIUS AT FR 2 AND Y0. REPAIRED WINDSHIELD FRAME PER EA 347848.
